MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911420300
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Chest Pain (1776); Reocclusion (1985)
Date of Event 08/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.It is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(4) clinical study.It was reported that in-stent restenosis (isr) and target vessel revascularization (tvr) occurred.In (b)(6) 2013, the patient¿s qualifying condition was stable angina.Prior to the procedure, the patient was also found to have other objective evidence of ischemia and the patient was referred for cardiac catheterization.Subsequently, index procedure was performed.The target lesion was located in distal left circumflex (lcx)/mid lcx with 80% stenosis, and was 14 mm long with a reference vessel diameter of 3 mm.The lesion was treated with pre-dilatation and placement of a 3.00 x 20 mm study stent with 0% residual stenosis.One day post procedure, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2016, the patient presented with complaints of exertional chest pain and was hospitalized on the same day.Subsequently, the subject was referred to cardiac catheterization.Patient¿s coronary angiography revealed 80% stenosis located in the proximal lcx and was treated with the deployment of 3.5 x 12mm synergy drug-eluting stent in an overlapping manner with the previously placed stents with 0% residual stenosis and timi 3 flow.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6914975
Report Number2134265-2017-09587
Device Sequence Number1182233
Product Code NIQ
UDI-Device Identifier08714729807964
UDI-Public08714729807964
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2013
Device Model NumberH7493911420300
Device Catalogue Number39114-2030
Device Lot Number15511519
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2017
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age44 YR